I know you have been left on the edge of your seats waiting for this update. To get you caught back up here is where I left off.
So I visited the Neurosurgeon who PTL says my Chiari is looking great! He doesn't advise surgery anytime soon, in fact he says, "It looks like to me your IIH is what caused the Chiari." WOW!!! All along we thought it was the other way around. Now if you have been paying attention to see that this nonsense has been going on since June! Back to the neuro opthamologist for him to do ANOTHER vision field test and to let me know if he will perform surgery on my eyes.
I have now visited him 4-5 times getting that stupid vision field test. I do have bigger blind spots than most people but his course of action is working. What is it you ask? I am on 6-500mg ER tablets of Diamox daily. Yes you calculated that correctly, 3,000mg a day! Many people cannot handle Diamox because it causes weird symptoms, when I first started my head itch like CRAZY!! I mean I thought I was going to do damage scratching my head. That is the only symptom I had, others have crazy ones! So fast forward to yesterday, January 13 I went to see my friend again hoping that he would say I could lower the dose or stop.
My main reason for hoping this is because in 2014 when my deductible was met I paid $10 for 180 pills! When I went to pick up this same prescription it was going to cost me (are you sitting down?) $454 and some change! What the What?!?! So I kindly asked the pharmacy to give me 27 pills to tie me over until I saw the dr yesterday. That still cost $71!
I get to the dr and end up having to pay $400 just to see him. Seriously insurance companies I have figured out the reason people are sick! They either can't afford the dr or if they can, by scraping together their money, they can't afford their medication! Such an ugly vicious cycle!!
So anyway I am still on the same prescription trying to figure out how I am going to pay the $450 to get it filled and will go back to the dr in 2 months and have to pay him $400 again......